# SDR CALA2025120711821

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 100,723 hours, 21,684 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

AFT OVENS 411 AND 412 PRODUCED EXCESSIVE SMOKE OR STEAM MID COOK ING CYCLE CONFIRMED WITH CREW, VERIFIED AFT GLLY OVENS SMOKED DUE EXCESS WATER AND PLASTIC. CLEANED 412 OK, 411 SMOKES, MEL L/P 7197105 CHECKED COFFEEMAKERS, CB'S, GLLY EQUIP ALL OK. AIRED OUT GALLEY AND CABIN. IAW AMM 05-51-58-910-801
